CANTON, Ohio (WJW)– Canton City Public Health issued a warning on Tuesday following four suspected overdose deaths in Stark County. They happened between March 15 and March 20.
There was also an increase in overdose emergency room visits over the weekend. Canton City Public Health said it will continue to monitor the situation.
If you are a person who uses drugs, it is important to:
- Reach out to someone for help; there are people that care about you.
- Never use alone.
- Have naloxone nearby. (available at Coleman Crisis, 330-452-6000 and CCPH by mail order)
- Know your supply and/or test your product for fentanyl.
- Know symptoms of an overdose. (trouble breathing, turning blue, clammy skin, nodding out, seizures, vomiting, diarrhea, dizziness and unable to rouse)
- Call 911 when an overdose occurs.
- Stay with the patient until help arrives.
- Call the Opiate Hotline (330-454-4357) for info on detox and treatment.
- Additional harm reduction resources available.